# SDR AUS20030458

- Difficulty date: April 29, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737-7BX
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 7592113101
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 2,388 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC RESERVOIR PRESSURISATION MODULE FILTER FAULTY.
